MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. ECO RIGID CANISTER, 1200CC W/2 ELBOWS; BOTTLE, COLLECTION, VACUUM

DEROYAL INDUSTRIES, INC. ECO RIGID CANISTER, 1200CC W/2 ELBOWS; BOTTLE, COLLECTION, VACUUM
Model Number 71-8002
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "we had canister that did work on 3 north the next day in which the lid came off of the canister while nursing was suctioning a patient that was having a seizure.This product is frequently needed in emergency situations and it is with a extremely important that this product works without fail every single time.In an emergency situation there is not time to fiddle around suction canister to figure out what is going wrong, suction is always an urgent need." a sample was requested but could not be returned.Production records, including work orders and failure modes and effects analysis (fmea)'s, were reviewed and no issues were found.An inventory check of 34 canisters was made and no issues were found.Root cause: because the sample was not returned and no issues were found with production, no root cause could be established.In an effort to reproduce the issue reported and try to determine a potential root cause, an eco 1200cc lid and canister base were obtained, assembled, and tested.From this testing it was determined that the potential root cause could be clinician error and/or assembly error.A complaint to sales ratio was completed from (b)(6) 2023 today.(b)(4).Deroyal will continue to monitor for trends surrounding this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
A user facility reported, " we had canister that did work on 3 north the next day in which the lid came off of the canister while nursing was suctioning a patient that was having a seizure.This product is frequently needed in emergency situations and it is with a extremely important that this product works without fail every single time.In an emergency situation there is not time to fiddle around suction canister to figure out what is going wrong, suction is always an urgent need.".

Brand Name
ECO RIGID CANISTER, 1200CC W/2 ELBOWS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
300 debusk lane
powell TN 37849
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
300 debusk lane
powell TN 37849
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key19950650
Report Number1057404-2023-00007
Device Sequence Number8941719
Product Code KDQ
UDI-Device Identifier00749756375788
UDI-Public00749756375788
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71-8002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2023
Initial Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown